Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases of the generalized Bruck-Reilly $*$-extension.
Author(s) Firat Atecs, A.Sinan cCevik, Eylem G. Karpuz, Canan Kocapinar
TypeArticle in Journal
AbstractIn this paper we first define a presentation for the generalized Bruck-Reilly ∗-extension of a monoid and then we work on its Gröbner-Shirshov bases.
KeywordsBruck-Reilly extension; Gröbner-Shirshov bases; monoid presentation
ISSN1005-3867; 0219-1733/e
URL http://www.worldscientific.com/doi/abs/10.1142/S1005386712000703
LanguageEnglish
JournalAlgebra Colloq.
Volume19
Pages813--820
PublisherWorld Scientific, Singapore; Chinese Academy of Sciences, Academy of Mathematics & Systems Science,
Year2012
Edition0
Translation No
Refereed No
Webmaster